I was wondering if someone could give me some advice, i had been on 50mg of sertraline for 3 weeks when didnt see a difference, my doctor put me up to 100mg and been on this for about a week, all in all nearly on sertraline for a month, but since being on this 100mg im feeling so negative and like my anxiety is worsening. Shouldnt sertraline of kicked in by now?

Feeling so helpless.

WI

WildcatVet
18 hours ago

Hi, 17mile!
50mg was a low initial dose which may not have been therapeutic for you so you might not have seen many changes. When your dosage was increased it was doubled and it's not uncommon for there to be new or worsening side effects temporarily. These generally subside over a couple of weeks and should lessen as the days go by.
Chances are that you'll see the improvements soon now. Try to be patient and keep a positive attitude.
This initial period can be difficult as you look for the best dose for you as an individual but it'll be worth the time and effort as you progress. It can take 4-8 weeks for the drug to become fully effective but hang in there!
Best regards,
Wildcat

JA

jakyoga65
3 hours 26 minutes ago

Hi! As Wildcat said, the new dose can be difficult at first. I had to drop from 100 to 75 then gradually increase from there. It can take several weeks to balance out in your system. Make sure you drink enough water and also try to eat well. Best to you.

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Source link

Leave a Reply